MathSciNet Relay Station
MathSciNet bibliographic data
MR1338675 (96i:58167) 58G16 (35L70 58E15)
Klainerman, S.; Machedon, M. Finite energy solutions of the Yang-Mills equations in $\bold R\sp {3+1}$. Ann. of Math. (2) 142 (1995), no. 1, 39–119.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement